| Catalog Number |
SCF-520 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported via nbir "infection".This record is for right side.The device status is unknown.
Additional Manufacturer Narrative
Reason for reoperation: infection.No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.